Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18687


Title: Some generalizations of Nevanlinna's five-value theorem
Authors: Tsai,Yen-Lun
蔡炎龍
Chen, Keng-Yan
Chen, Ten-Ging
Contributors: 應數系
Date: 2007-10
Issue Date: 2008-12-24 13:29:08 (UTC+8)
Abstract: We generalize Nevanlinna's five-value theorem to the cases that two meromorphic functions partially sharing either five or more values, or five or more small functions. In each case, we formulate a way to measure how far these two meromorphic functions are from sharing either values or small functions, and use this measurement to get some uniqueness results.
Relation: Kodai Mathematical Journal, 30(3), 438-444
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1193924946.pdf69KbAdobe PDF360View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing